Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By ARTIST658
  • 1 Post By ARTIST658
Interactions between drugs and disorders
  1. #1
    greenie1973 is offline New Member
    Join Date
    Jul 2004
    Location
    USA.
    Posts
    2

    Default Interactions between drugs and disorders

    i recently heard from a friend who works for a physician that metoprolol acts as a downer for bi polar disorder which i have a diagnosis of.i am trying to find out if this is true and if so why my psychiatrist was not aware of the problem when he made his diagnosis.

    Phil

  2. #2
    Notyourusual is offline New Member
    Join Date
    Mar 2014
    Posts
    1

    Default

    I am sorry to hear what has happened.
    At any point you receive or it is suggested you start new meds talk about them in length before you start.
    As a Dispensing Tech I have seen many close calls where interactions between meds where a prescription has been bought in and when put through the system of your usual pharmacy, red warnings come up of the different side effects between the meds the patient is already on. "One good reason to always use the same pharmacy!"
    If you can't do this tell the pharmacist what you take. A pharmacist and a top grade technician will be able to inform you, better than any other specialist or even GP, on your medication. This is their Speciality, what they have been trained to do. Along with this they can tell you how the meds work and how they affect your body.
    Even my ultra experienced GP has to look in the BRITISH NATIONAL FORMULARY to see if meds are SUITABLE for use!
    I hope this helps you a little

  3. #3
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,211

    Default


    Enough. I've seen you posting around this forum, apparently looking for ways to further abuse your body - and advising others to follow suit. That is NOT the purpose of this forum. This forum is intended to be of constructive use, not destructive.

    Mixing any opiates and benzos can easily be deadly; let alone BOTH xanax and klonopin. You are adding speed, pot and anabolic steroids (another controlled substance) to this, which is mind-boggling.

    If you want information, look up the "interactions checker" on this site. This is what it says about mixing suboxone and any benzo, such as klonopin or xanax:

    Using buprenorphine (suboxone) together with other medications that cause central nervous system depression such as any benzodiazepine drug can lead to serious side effects such as respiratory distress, coma, or even death.

    You are in a potentially lethal position, if you are using suboxone, klonopin, xanax, adderall and anabolic steroids. Get yourself some help.

    And please stop suggesting others on this forum follow your version of "advice" about mixing these substances. If it continues, I will ask the DDC Moderator to remove you from this forum. Thank you.
    Last edited by ddcmod; 03-30-2014 at 12:11 PM.
    Iwantoff2013 likes this.

    You will know the truth - and only the truth can set you free.

  4. #4
    concerned friends is offline New Member
    Join Date
    Apr 2014
    Posts
    1

    Default I need help from ARTIST658

    ARTIST658 I am Brand New on this site and you seem to really know what your talking about I am Sure I am not posting in the right place but I have a question can you help me? What do you do if your 47 yr old friend is mixing many different pills? staying awake for days and she is down to 80 lbs from 120lbs? she uses addreol to stay awake and Lexapro for depression and hydrocone for pain (claims she has RSD) and prescription sleeping pills! she stays awake for days then sleeps for days really sleeps doesnt eat or drink or get out of her bed at all! I know she is also snorting the pills (not sure which ones) I am afraid she is going to die very soon and I dont know what to do to help I also believe she is snorting some or all of the pills also she is in DENIAL Help! she has 2 young daughters and No family to help I am so scared for her
    Where or how can I see if you answer???
    Last edited by concerned friends; 04-18-2014 at 08:29 PM.

  5. #5
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,211

    Default

    Quote Originally Posted by concerned friends View Post
    ARTIST658 I am Brand New on this site and you seem to really know what your talking about I am Sure I am not posting in the right place but I have a question can you help me? What do you do if your 47 yr old friend is mixing many different pills? staying awake for days and she is down to 80 lbs from 120lbs? she uses addreol to stay awake and Lexapro for depression and hydrocone for pain (claims she has RSD) and prescription sleeping pills! she stays awake for days then sleeps for days really sleeps doesnt eat or drink or get out of her bed at all! I know she is also snorting the pills (not sure which ones) I am afraid she is going to die very soon and I dont know what to do to help I also believe she is snorting some or all of the pills also she is in DENIAL Help! she has 2 young daughters and No family to help I am so scared for her
    Where or how can I see if you answer???

    Dear Concerned Friends,

    Hopefully, you subscribed to this thread when you posted, so you will receive the response.

    What I would suggest - if I were in your shoes - is to call the D.H.S. or D.S.S. service in your area. Your friend is in a seriously dangerous situation, and that is made much worse by the fact that she is caring for children. If you make a report of what you know - and give your name - they will follow through with seeing what is going on. Yes, it may get her mad - but it may also save her life.

    If you make the call anonymously, they may follow up, but are not as likely to investigate as thoroughly as if they have the name of the person who called in. They need verifiable reports - not just people reporting out of nastiness or revenge.

    Seriously, I would do it - I have done it before, myself - and been glad I did. The Department of Social Services (or Department of Children and Families - it goes by different names) will get the woman help - and will keep her children safe while she is getting that help. Do not fear her reaction as much as you fear where the drugs are leading her. This could very well be a "life or death" situation - so it will take serious action.

    Please let us know what happens. Thank you for your concern.

    God bless,
    Ruth
    Iwantoff2013 likes this.

    You will know the truth - and only the truth can set you free.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22